Jump to content
Sign in to follow this  
godstime

Lowering cymbalta, increase in excitatory activity (please help!)

Recommended Posts

I am trying to lower my cymbalta dose and when I do I get these rushes of some type of excitatory activity-- which feels like a very physical anxiety, but more centered in my chest and head, and which makes it almost impossible to think clearly.

I suppose it could be seen as a return of anxiety, but it feels very physiological and it's pretty clear to me that it's some sort of counter effect that happens with lowering dose even slightly.

Does anyone know what this mechanism is so that I can try to take something to counter act it?

Is is glutamate? acetylcholine? histamine? cortisol?

It feels like it's flooding me and totally incapacitating me. It makes me feel very flighty, like I want to pace, but at the same time I feel tight in the chest, can't breath deeply, can't think, etc.

Any help???

 

Share this post


Link to post
Share on other sites

It sounds like withdrawal symptoms from Cymbalta, as it is very prone to causing that.

If you can, you might consider talking to your doctor about a Prozac cross-taper and then withdraw from Prozac.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...